JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 1, Article 2
The Discrete Version of Ostrowski's Inequality in Normed Linear Spaces

    Authors: Sever S. Dragomir,  
    Keywords: Discrete Ostrowski's Inequality  
    Date Received: 14/05/01  
    Date Accepted: 02/07/01  
    Subject Codes:


    Editors: Ravi P. Agarwal,  

Discrete versions of Ostrowski's inequality for vectors in normed linear spaces are given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login